Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

June 16, 2016Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Jun 16, 2016, 9:05 PM CDT for Okaloosa County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2016, 9:05 PM CDT (02:05 UTC)
Expired
Jun 16, 2016, 9:30 PM CDT
In force
25 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 93 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1090 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS84 KMOB 170205
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
905 PM CDT THU JUN 16 2016
 
FLZ203-205-170230-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
905 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 930
PM CDT...

AT 904 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BAKER...OR 14 MILES WEST OF CRESTVIEW...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLT AND BAKER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 8700 3097 8684 3079 8653 3059 8687
TIME...MOT...LOC 0204Z 325DEG 19KT 3080 8681 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 16, 7:05 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 16, 7:05 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Mobile AL
705 PM CDT THU JUN 16 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Convection has become isolated and should dissipate
over the next couple hours. Patchy fog development...generally in the
MVFR category...is expected overnight especially East of the I-65
corridor where more rain fell today. Otherwise, aside from in and
around thunderstorms, VFR conditions are expected to prevail.
Showers and thunderstorms should redevelop by mid-afternoon tomorrow.
/08

&&

.PREV DISCUSSION... /issued 415 PM CDT THU JUN 16 2016/

NEAR TERM /Now Through Friday/...Heat Indices over much of interior
southeast Mississippi...southwest Alabama and the western Florida
panhandle are ranging from 100 to around 106 degrees across the
region this afternoon...with highest values generally over coastal
and western half of fcst area. On Friday...upper ridging is expected
to increase over the region...with associated subsidence and heating
creating even hotter conditions. Actual high temperatures on Friday
are expected to range from the low to mid 90s along the immediate
coast and reach the mid to upper 90s over most of the interior
counties. A persistent west to southwesterly wind flow off the Gulf
will continue to bring abundant Gulf moisture into the region...with
sfc dewpoints expected to be ranging from the mid 70s to lower 80s
(at the coast) through the period. This combination will result in
afternoon Heat Indices in the 108-110 degree range on Friday
afternoon...and we have therefore expanded the earlier issued Heat
Advisory for interior southeast Mississippi eastward over all of
southwest Alabama and the western Florida panhandle tomorrow. After
subsiding this evening and overnight...scattered showers and storms
are again expected to redevelop across the region Friday
afternoon...and some could be briefly strong to severe with damaging
winds being the primary threat. Low temperatures tonight will
range from mid 70s over interior locations to the upper 70s at the
coast. 12/DS

SHORT TERM /Friday night Through Sunday night/...A back door cold
front moves into the area Friday night and settles near the coast
Saturday morning. This will maintain isolated rain chances near the
coast and offshore Friday night into Saturday morning. In the wake of
the front, some drier air works into northern portions of the area
over the weekend. High pressure will build southward across the Mid-
Atlantic states late in the weekend. This will lead to a drier
airmass expanding over the area and decreasing rain chances. Highs
will be in the upper 80s and low 90s with lows in the low to mid 70s
away from the coast. /13

LONG TERM /Monday Through Thursday/...A drier and slightly cooler
airmass continues through early next week as high pressure builds
over the regions. Rain chances will remain small through
Tuesday...mainly afternoon and early evening. A weak front will
move into the area late Wednesday into Thursday bringing increased
chances of showers and thunderstorms. Highs will be in the mid/upper
80s early in the week before warming back into the 90s by midweek.
/13

MARINE...A persistent ridge of high pressure will continue over the
eastern Gulf through Friday...the break down Friday night and
Saturday as a cold front drops down from the north and into the
Marine Area. The front will likely stall over or just south of the
Coastal Waters on Sunday before high pressure begins to rebuild over
the Gulf from the east early next week. Winds will generally be light
to moderate west to southwest through most of the week...increasing
slightly during the early part of the weekend as the pressure
gradient tightens slightly. Winds weaken and become more easterly
late in the weekend and continue into next week as high pressure
rebuilds just to the north of the marine area. Seas generally in the
2 to 4 foot range through late Saturday...but increase to near 4 or 5
feet on Sunday into Monday with the increased winds then subside
somewhat early next week. 12/DS

&&

.MOB Watches/Warnings/Advisories...
AL...Heat Advisory until 7 PM CDT Friday for ALZ051>060-261>266.

FL...Heat Advisory until 7 PM CDT Friday for FLZ201>206.

MS...Heat Advisory until 7 PM CDT Friday for MSZ067-075-076-078-079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 16, 6:07 AM CDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
607 AM CDT THU JUN 16 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-171115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
607 AM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
AGAIN TODAY. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE...WITH STRONG TO LOCALLY DAMAGING DOWNBURST WINDS...SMALL
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY
RAINFALL POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED
FLOODING WILL ALSO BE POSSIBLE.

THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN
HEAT INDICES IN THE 102 TO 107 DEGREE RANGE THIS AFTERNOON. EXERCISE
CAUTION IF OUTDOORS FOR AN EXTENDED PERIOD OF TIME.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AROUND
THE REGION AGAIN FRIDAY AND SATURDAY. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE BOTH DAYS...WITH STRONG TO LOCALLY
DAMAGING DOWNBURST WINDS...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY
RAINFALL POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP.

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE REGION FRIDAY...
WITH AFTERNOON HEAT INDICES BETWEEN 105 AND 110 POSSIBLE FRIDAY
AFTERNOON. A HEAT ADVISORY MAY BECOME NECESSARY.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-171115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
607 AM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS THROUGH
TONIGHT AS WESTERLY WINDS REMAIN ELEVATED.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND
TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OVER 30 KNOTS...FREQUENT LIGHTNING STRIKES AND LOCALLY HIGHER WAVES
AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO STRONG WESTERLY WINDS MAY BRING HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW
OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
WIND GUSTS OVER 30 KNOTS...FREQUENT LIGHTNING STRIKES AND LOCALLY
HIGHER WAVES AND HEAVY RAINFALL.

In the hours before

Special weather statement, Jun 16, 6:20 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CDT THU JUN 16 2016

ALZ059-262-FLZ201-170000-
ESCAMBIA AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL-
620 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...SOUTHWESTERN ESCAMBIA...ALABAMA AND NORTHWESTERN
ESCAMBIA...FLORIDA COUNTIES UNTIL 700 PM CDT...

AT 618 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF POARCH CREEK RESERVATION...OR 10 MILES WEST OF ATMORE...MOVING
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATMORE...I65 AND CR 1...BRATT AND POARCH CREEK RESERVATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3079 8759 3103 8781 3117 8764 3095 8737
      3079 8757
TIME...MOT...LOC 2318Z 317DEG 20KT 3104 8768
Special weather statement, Jun 16, 7:52 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
752 PM CDT THU JUN 16 2016

ALZ059-170115-
ESCAMBIA AL-
752 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
ESCAMBIA COUNTY UNTIL 815 PM CDT...

AT 751 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR BREWTON...
MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...EAST BREWTON AND RIVERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3100 8702 3100 8706 3116 8715 3124 8701
      3109 8683
TIME...MOT...LOC 0051Z 325DEG 15KT 3113 8705
Special weather statement, Jun 16, 8:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
813 PM CDT THU JUN 16 2016

ALZ059-FLZ203-170145-
ESCAMBIA AL-SANTA ROSA INLAND FL-
813 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN ESCAMBIA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 845
PM CDT...

AT 813 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR RIVERVIEW...
OR 8 MILES SOUTHEAST OF BREWTON...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...EAST BREWTON AND RIVERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3081 8701 3108 8711 3114 8696 3096 8679
      3093 8679
TIME...MOT...LOC 0113Z 328DEG 22KT 3102 8697
Special weather statement, Jun 16, 8:19 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
819 PM CDT THU JUN 16 2016

ALZ264-266-170145-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-
819 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN COUNTY UNTIL 845 PM CDT...

AT 819 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ROBERTSDALE...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3057 8766 3061 8757 3051 8745 3051 8744
      3050 8743 3047 8743 3047 8742 3038 8759
TIME...MOT...LOC 0119Z 324DEG 16KT 3054 8759
Special weather statement, Jun 16, 8:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
859 PM CDT THU JUN 16 2016

ALZ264-FLZ201-170230-
BALDWIN CENTRAL AL-ESCAMBIA INLAND FL-
859 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 930 PM
CDT...

AT 858 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF MOLINO...OR 13 MILES WEST OF GONZALEZ...MOVING SOUTHEAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3048 8751 3068 8762 3076 8751 3062 8732
      3052 8745 3053 8750 3053 8751
TIME...MOT...LOC 0158Z 324DEG 15KT 3065 8751
Special weather statement, Jun 16, 9:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
905 PM CDT THU JUN 16 2016

FLZ203-205-170230-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
905 PM CDT THU JUN 16 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 930
PM CDT...

AT 904 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BAKER...OR 14 MILES WEST OF CRESTVIEW...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLT AND BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 8700 3097 8684 3079 8653 3059 8687
TIME...MOT...LOC 0204Z 325DEG 19KT 3080 8681

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:52 PM CDTSpecial Weather StatementMOBEscambia23 min
Jun 16, 8:13 PM CDTSpecial Weather StatementMOBEscambia32 min
Jun 16, 9:14 PM CDTSpecial Weather StatementMOBClarke31 min
Jun 16, 11:17 PM CDTSpecial Marine WarningMOB43 min
Jun 17, 5:28 AM CDTSpecial Marine WarningMOB92 min
Jun 17, 7:00 AM CDTSpecial Marine WarningMOB60 min
Jun 17, 4:19 PM CDTSevere Thunderstorm WarningMOBChoctaw56 min
Jun 17, 4:33 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Wilcox42 min
Jun 17, 5:02 PM CDTSevere Thunderstorm WarningMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more58 min
Jun 17, 6:00 PM CDTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 4 more60 min
Jun 17, 6:24 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile66 min
Jun 17, 6:36 PM CDTSpecial Marine WarningMOB84 min
Jun 16, 8:19 PM CDTSpecial Weather StatementMOBEscambia26 min
Jun 16, 8:59 PM CDTSpecial Weather StatementMOBEscambia31 min
Jun 17, 6:53 PM CDTSevere Thunderstorm WarningMOBOkaloosa67 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.